# SDR CA060911002

- Difficulty date: July 24, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Gruman FIRECAT
- Engine: Pwa PT6A67A
- Propeller: Hartzl HCB5MA3
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Filter
- Condition: Contaminated
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE 100 HOUR INSPECTION, A LARGE AMOUNT OF PARTICLES WERE FOUND IN THE MAIN FUEL FILTERS AND THE FUEL PUMP INLET FILTERS. THE PARTICLES WERE SENT TO A LAB AND IT WAS DETERMINED THAT IT WAS ORGANIC MATERIAL SIMILAR TO THE EXPLOSION SUPPRESSANT FOAM USED IN THE PYLON FUEL TANKS. THE FOAM HAS BEEN REMOVED, SYSTEM FLUSHED AND NEW FOAM INSTALLED. THE REMAINDER OF THE FLEET (9 AIRCRAFT TOTAL) WILL HAVE THE FOAM REPLACED DURING WINTER MAINTENANCE. (TC NR 20060911002)
